Secondary Logo

Journal Logo

Institutional members access full text with Ovid®

Adverse Cutaneous Reactions to Antimicrobials in Patients with Human Immunodeficiency Virus Infection

Miller, Daniel D.; Warshaw, Erin M.

doi: 10.2310/6620.2007.05041
REVIEW
Buy

Adverse reactions to medication are significant contributors to morbidity and mortality in patients with human immunodeficiency virus (HIV) infection. Cutaneous events not only constitute a significant portion of these reactions, they may also herald developing systemic reactions such as hemato-, nephro-, and hepatotoxicity. The identification of cutaneous adverse reactions and drug culprits and the proper management of reactions are of paramount importance for these patients. This review focuses specifically on adverse cutaneous reactions to antimicrobials that are commonly used in the management of patients with HIV infection.

From the University of Minnesota, Minneapolis, MN, and the Veterans Affairs Medical Center, Minneapolis, MN.

Address reprint requests to Erin M. Warshaw, MD, MS, Dermatology Department 111K, Veterans Affairs Medical Center, One Veterans Drive, Minneapolis, MN 55417. E-mail:erin.warshaw@med.va.gov

©2007American Contact Dermatitis Society, All Right Reserved
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website